# SDR FDEA202211302859

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 74,411 hours, 26,369 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXTREMELY STRONG ELECTRICALLY BURNING ODOR IN COCKPIT, DURING CLIMB AROUND 25,000 FT.  ON ENTRY  NO ODOR PRESENT..  CHECKED FOR CBS TRIPPED IN COCKPIT, ALL CLOSED.  INSPECTED E & E BAY, OPENED ACCESS PANELS, FOUND NO EVIDENCE OF ODOR.  FOUND LT LOGO LIGHT CB TRIPPED, RESET IAW MM 20-60-01-2.  INSPECTED ENGINES FOR LEAKS, NONE  NOTED.  OPENED LT & RT A/C BAYS, INSPECTED PACKS, DUCTING & SURROUNDING AREA, NO DEFECTS NOTED.  PERFORMED ADJUST/TEST OF RECIRC SYS IAW MM 21-25-00-5, PASSED.  DUE TO WATER INTRUSION IN FWD E/E BAY, R & R STATIC CONVERTER AS PRECAUTION IAW MM 24-33-03-4. REPLACED MAIN BATTERY CHARGER IAW MM 24-31-02-4. SYS GROUND FUNCTION CHECKED GOOD.  REINSPECTED ALL AVIONICS & ELECTRICAL AREAS & FOUND NO ODOR, SIGNS OF SMOKE, OR BURNING. A/C FOR SERVICE.
